# SDR DALA2016042703355

- Difficulty date: April 23, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ON UPPER AND LOWER SKIN ON INBD VANE OTBD FLAP BETWEEN BS XV1=117 TO 121 AND BS XV1=124.5  APPROXIMATELY AT RT WING ING. UPPER AND LOWER SKIN ON INBD VANE OTBD FLAP BETWEEN BS=XV1=117 TO 121 AND BS -XV1=124.5 APPROXIMATELY AT RT WING REPAIRED IAW SRM 57-03D, PAR II.
